Research Repository

Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems

Zhang, M, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, Z, Su, H and Ma, L (2017) Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems. Journal of the Franklin Institute, 354 (18). 8444 - 8460. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.

Abstract

Title on article: Fuzzy model-based asynchronous H∞ filter design of discrete-time Markov jump systems

Item Type: Article
Uncontrolled Keywords: T–S fuzzy model; stochastic stability; filtering error system; Lyapunov function; linear matrix inequalities; H∞
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Dec 2018 22:38
Last Modified: 04 Dec 2018 22:38
URI: http://vuir.vu.edu.au/id/eprint/37597
DOI: https://doi.org/10.1016/j.jfranklin.2017.09.032
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar